Alert archive / Indiana / Tornado Warnings in 2025
Tornado Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Mar 30, 2025, 8:19 PM EDT for 4 counties in Indiana; Boone County, Gallatin County, Kentucky. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 8:19 PM EDT (00:19 UTC)
- Expired
- Mar 30, 2025, 8:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Gallatin County, KY
The radar
The Cincinnati radar (KILN), 108 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 8:40 PM EDT | TSTM WND GST 52 | 2 Se Hebron, KY | ASOS station KCVG Cincinnati/Northern Kentucky International Airport. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 6:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 390 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.4
The text
As transmitted.
150
WFUS51 KILN 310019
TORILN
INC029-115-137-155-KYC015-077-310045-
/O.NEW.KILN.TO.W.0004.250331T0019Z-250331T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
819 PM EDT Sun Mar 30 2025
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Ohio County in southeastern Indiana...
Southeastern Ripley County in southeastern Indiana...
Southern Dearborn County in southeastern Indiana...
Switzerland County in southeastern Indiana...
Boone County in northern Kentucky...
Eastern Gallatin County in northern Kentucky...
* Until 845 PM EDT.
* At 819 PM EDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northeast of Madison, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Dillsboro, Center Square, Aberdeen, Richwood, Florence, Oakbrook,
Idlewild, Big Bone Lick, Waterloo, Union, Avonburg, Moorefield,
Patriot, Farmers Retreat, Fairview, Aurora, Friendship, Petersburg,
French, and Rabbit Hash.
This includes the following Interstates...
I-71 in Kentucky between mile markers 74 and 77.
I-75 in Kentucky between mile markers 172 and 181.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3912 8471 3910 8468 3910 8467 3886 8460
3879 8520 3891 8520 3891 8534 3894 8535
TIME...MOT...LOC 0019Z 254DEG 47KT 3888 8523
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Aiena2 follow-up statements
831
WWUS51 KILN 310039
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
839 PM EDT Sun Mar 30 2025
INC137-KYC077-310048-
/O.CAN.KILN.TO.W.0004.000000T0000Z-250331T0045Z/
Ripley IN-Gallatin KY-
839 PM EDT Sun Mar 30 2025
...THE TORNADO WARNING FOR SOUTHEASTERN RIPLEY AND EASTERN GALLATIN
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 AM EDT for southeastern
Indiana...northern Kentucky...and southwestern Ohio.
&&
LAT...LON 3900 8503 3912 8471 3910 8468 3910 8467
3886 8460 3885 8478 3886 8478 3886 8480
3885 8481 3883 8503 3893 8504
TIME...MOT...LOC 0038Z 254DEG 47KT 3895 8491
$$
INC029-115-155-KYC015-310045-
/O.CON.KILN.TO.W.0004.000000T0000Z-250331T0045Z/
Ohio IN-Dearborn IN-Switzerland IN-Boone KY-
839 PM EDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR OHIO...
SOUTHEASTERN DEARBORN...NORTHEASTERN SWITZERLAND AND BOONE
COUNTIES...
At 838 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Rising Sun, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Aberdeen, Richwood, Florence, Oakbrook, Idlewild, Big Bone Lick,
Waterloo, Union, Petersburg, French, Rabbit Hash, Hebron, Burlington,
Beaverlick, Quercus Grove, North Landing, Pate, Francisville,
Belleview, and Walton.
This includes the following Interstates...
I-71 in Kentucky between mile markers 75 and 77.
I-75 in Kentucky between mile markers 172 and 181.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3900 8503 3912 8471 3910 8468 3910 8467
3886 8460 3885 8478 3886 8478 3886 8480
3885 8481 3883 8503 3893 8504
TIME...MOT...LOC 0038Z 254DEG 47KT 3895 8491
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Aiena296
WWUS51 KILN 310043
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
843 PM EDT Sun Mar 30 2025
INC029-115-155-KYC015-310051-
/O.EXP.KILN.TO.W.0004.000000T0000Z-250331T0045Z/
Ohio IN-Dearborn IN-Switzerland IN-Boone KY-
843 PM EDT Sun Mar 30 2025
...THE TORNADO WARNING FOR OHIO...SOUTHEASTERN DEARBORN...
NORTHEASTERN SWITZERLAND AND BOONE COUNTIES WILL EXPIRE AT 845 PM
EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 100 AM EDT for southeastern
Indiana...northern Kentucky...and southwestern Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Dearborn, Switzerland, Gallatin, Boone, Kenton, and
Hamilton counties until 9:15 PM EDT.
&&
LAT...LON 3900 8503 3912 8471 3910 8468 3910 8467
3886 8460 3885 8478 3886 8478 3886 8480
3885 8481 3883 8503 3893 8504
TIME...MOT...LOC 0041Z 254DEG 47KT 3896 8487
$$
AienaWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 30, 7:52 PM EDT, 27 minutes earlier.
Area forecast discussion, Mar 30, 7:52 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 752 PM EDT Sun Mar 30 2025 .SYNOPSIS... Showers and thunderstorms will develop tonight ahead of a cold front approaching from the west. Some of these storms will be strong to severe. Drier conditions return for Monday and Tuesday. A more active weather pattern returns once again by midweek and beyond, with a favorable setup for multiple rounds of showers and storms through the second half of the workweek. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Mid level shortwave over the Mid MS Valley to eject northeast acrs the Great Lakes tonight as a robust 70-80KT jet rotates around its east side. At the surface, low pressure over Northern IL to deepen as it tracks northeast thru the Great Lakes this evening and into southern Canada overnight. A southward trailing cold front will sweep east across the area late tonight and early Monday. Wind fields have responded ahead of this system with surface dew points increasing into the lower and middle 60s in the warm sector - feeding storms development in a corridor of moderate instability across IL and IN. WoFS and HRRR take main push of initial line of organized storms across Northern IN to our northwest. Additional storms starting to develop across Central IN where visible Satl imagery shows more sunshine and an axis of moderate instby. Expect convective development to continue south into this favorable region of moderate instby. These discrete storms to organize in a favorable bulk shear environment as they spread quickly east. These discrete storms are expected to quickly transition into a linear or multi-storm cluster mode. If discrete storms make it into our far west/southwest - these supercells will have a large hail and a strong tornado threat - with the highest potential from the tri-state region and southwest. The threat for damaging winds and possible embedded tornadoes will persist with the linear feature due to the favorable low level shear thru the mid to late evening hours. Eventually the convection will weaken as it tracks across the Upper Ohio Valley and instability decreases overnight. The most likely time frame for severe weather looks to begin as early as 6 pm in Eastern Indiana/Western Ohio and North Central KY with chances increasing thru 8 PM and continuing through about 11 PM as the line moves across ILN/s forecast area into Central Ohio and Northeast KY. In the post frontal environment lows tonight range from the lower 40s northwest to the mid 50s southeast. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... Quieter conditions develop on Monday as the front clears the area in the far southeast shortly after sunrise. Lingering showers persist in the far southeast through early afternoon. Drier conditions evolve area wide by late in the day but clouds look to linger. Temperatures nearly-steady or slowly falling through the 50s and into the 40s by late day. Northwest winds around 15 mph gust up to 25 mph. Surface high pressure builds into the Great Lakes with skies becoming partly cloudy Monday night. Chilly temperatures with lows from near 30 northwest to the upper 30s southeast. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Building heights on Tuesday will increase overnight lows overnight about 10-15 from that morning's min temp. Afternoon highs will range from 50 in the north to near 60 just south of the Ohio River. A warm front will lift northeast through the region on Wednesday, setting off a few showers as it crosses. Behind it, southeast wind will become southerly and increase, advecting warmer air into the region. Both winds and high temps on this day are underplayed in guidance. Have increased both but this was more noticeable on the wind field. Deep zonal sw flow will pull in significant moisture to the region during the day. In the evening, an upper level lobe of vorticity will develop well ahead of the parent low that should track through northern MN. Heavy rainfall including the possibility of strong to severe storms looks to take aim on the region during the nighttime hours of Wednesday. The system will tail off over the tri-state and then orient more wsw- ene on Thursday. The deep zonal flow continues with a more westerly component and a surface high builds in the Upper Midwest. There should be an area of frontogenesis over the region Thursday, with a stationary front laying out sw-ne in the evening. The continued plume of moisture co-located with low level convergence and a developing front will bring a prolonged period of rain through Friday. The stationary front is progged to linger sw-ne over the region, and another shot of rain developing to the north of it over the CWA could begin Friday night and linger through Saturday. Timing of waves along the stationary boundary will not become apparent for a few days yet, but the boundary and atmospheric profile above it are being forecast quite uniformly by models for the extended period. The main takeaway is the increased threat for a prolonged period of consistent moderate to occasionally heavy rainfall that will be enhanced at times with waves of low pressure tracking ne along the stationary front. This pattern will set the stage for a significant flooding threat to the region. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... A line of strong to severe storms has developed in the moderately unstable airmass across IN and western Ohio ahead of a cold front. This line of thunderstorms to push east across the TAF sites thru about 03Z across the Central Ohio TAF sites. Some of the storms may be strong to severe with damaging winds being the main threat. Have gusts to 40KTs at KCVG/KLUK but winds could be locally higher. Have timed out the impacts of lower visibility reductions at each terminal with a TEMPO group of thunderstorms. Coverage of thunderstorm activity should decrease from the west between after 03Z, with mainly dry conditions expected thereafter. However a few isolated showers will remain possible through daybreak as the cold front progresses through the area. A wind shift to the northwest will occur around 10z for western TAF sites and continue to the east through 12z. MVFR ceilings are expected to continue into Monday aftn in the post frontal environment. OUTLOOK...MVFR CIGs may persist into Monday evening. Showers and thunderstorms will be possible at times Wednesday and Thursday. MVFR/IFR conditions will be possible at times Wednesday through Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Franks AVIATION...AR
Hazardous weather outlook, Mar 30, 3:54 PM EDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 354 PM EDT Sun Mar 30 2025 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-312000- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 354 PM EDT Sun Mar 30 2025 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and storms are expected this evening, some of which will be severe. Damaging winds are the primary threat, though large hail and a few tornadoes are also be possible. .DAYS TWO THROUGH SEVEN...Monday through Sunday. On Wednesday and Wednesday night, a few strong to severe storms are possible. In addition, an active pattern with episodes of storms are expected through Sunday. The potential of heavy rain with each wave of systems poses a significant increase in the threat of flooding, possibly widespread flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Mar 30, 6:11 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
611 PM EDT Sun Mar 30 2025
OHZ034-035-302300-
Auglaize OH-Mercer OH-
611 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN AUGLAIZE AND
MERCER COUNTIES THROUGH 700 PM EDT...
At 610 PM EDT, strong thunderstorms were located along a line
extending from Monroe to 7 miles west of Muncie, moving northeast at
65 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Chattanooga, Kossuth, Celina, Wabash, Tama, Chickasaw, New Bremen,
Fort Recovery, Mendon, Buckland, Maria Stein, New Knoxville, Neptune,
Burkettsville, Montezuma, State Route 116 at State Route 197,
Carthagena, Bulkhead, Moulton, and Rockford.
If outdoors, consider seeking shelter inside a sturdy building.
Winds may arrive ahead of thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4073 8446 4068 8445 4069 8422 4066 8422
4066 8416 4048 8430 4048 8434 4043 8434
4041 8435 4035 8465 4035 8480 4073 8480
TIME...MOT...LOC 2210Z 244DEG 57KT 4077 8493 4022 8552
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
McGinnisSpecial weather statement, Mar 30, 6:51 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
651 PM EDT Sun Mar 30 2025
OHZ051>053-302315-
Champaign OH-Clark OH-Miami OH-
651 PM EDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
CHAMPAIGN...NORTHERN CLARK AND SOUTHEASTERN MIAMI COUNTIES THROUGH
715 PM EDT...
At 651 PM EDT, a strong thunderstorm was located near Enon, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Green Meadows, Brown, Thackery, Westville, Enon, Powhattan, Catawba
Station, New Carlisle, Terre Haute, State Route 41 at State Route
235, Dialton, Medway, Buck Creek State Park, North Hampton,
Donnelsville, Lippincott, Holiday Valley, Urbana, Snyderville, and
Northridge.
This includes I-70 in Ohio between mile markers 44 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 100 AM EDT for west central
Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4002 8352 3984 8396 3984 8398 3993 8410
4023 8375
TIME...MOT...LOC 2251Z 225DEG 38KT 3992 8395
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
AienaSpecial weather statement, Mar 30, 7:05 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
705 PM EDT Sun Mar 30 2025
INZ050-058-OHZ034-042-302345-
Fayette IN-Wayne IN-Darke OH-Mercer OH-
705 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN WAYNE...
NORTHWESTERN FAYETTE...NORTHWESTERN DARKE AND SOUTHWESTERN MERCER
COUNTIES THROUGH 745 PM EDT...
At 705 PM EDT, strong thunderstorms were located along a line
extending from 7 miles northwest of Winchester to 9 miles southwest
of New Castle, moving east at 35 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Mount Auburn, New Weston, Franklin, Dublin, Cambridge City, North
Star, Rose Hill, Union City, East Germantown, Ansonia, Eldora
Speedway, Bentonville, Economy, Greens Fork, Sharps Crossing,
Williamsburg, Bethel, Hagerstown, Fountain City, and North Dayton.
This includes I-70 in Indiana between mile markers 134 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 100 AM EDT for east central
Indiana.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3979 8522 3987 8522 3987 8520 4001 8520
4000 8481 4036 8480 4036 8449 4001 8478
3975 8517 3974 8530 3979 8530
TIME...MOT...LOC 2305Z 261DEG 30KT 4022 8511 3984 8552
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
McGinnisSpecial weather statement, Mar 30, 7:39 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Wilmington OH
739 PM EDT Sun Mar 30 2025
INZ050-OHZ034-035-042-043-060-310030-
Wayne IN-Auglaize OH-Darke OH-Shelby OH-Preble OH-Mercer OH-
739 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WAYNE...WESTERN
SHELBY...NORTHWESTERN PREBLE...DARKE...AUGLAIZE AND SOUTHEASTERN
MERCER COUNTIES THROUGH 830 PM EDT...
At 739 PM EDT, strong thunderstorms were located along a line
extending from Cridersville to near Cambridge City, moving east at 30
mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
New Weston, Fryburg, Chickasaw, Dublin, New Bremen, Darke County
Airport, New Madison, East Germantown, Botkins, New Knoxville, State
Route 47 at US Route 127, Eldora Speedway, Fort Loramie, Osgood,
Greens Fork, Moulton, Sharps Crossing, Hollansburg, Bethel, and
Kossuth.
This includes the following Interstates...
I-70 in Indiana between mile markers 135 and 156.
I-70 in Ohio between mile markers 0 and 3.
I-75 in Ohio between mile markers 102 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 100 AM EDT for east central
Indiana...and west central Ohio.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4066 8422 4064 8411 4064 8395 4020 8439
4020 8443 4016 8443 3980 8478 3979 8522
3982 8522 4001 8506 4001 8481 4026 8481
4069 8435 4069 8422
TIME...MOT...LOC 2339Z 278DEG 27KT 4065 8418 3981 8512
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
McGinnisThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:10 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Switzerland | 65 min |
| Mar 30, 8:15 PM EDT | Tornado Warning | ILN | Dearborn, Franklin, Ripley | 30 min |
| Mar 31, 3:08 PM EDT | Flood Watch | ILN | Dearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more | 6 days |
| Mar 30, 8:40 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton | 65 min |
| Mar 30, 9:20 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 55 min |
| Mar 30, 10:12 PM EDT | Special Weather Statement | ILN | Carroll, Grant, Owen, Pendleton | 48 min |
| Mar 30, 10:28 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Grant, Owen, Pendleton, Robertson | 62 min |
| Mar 30, 10:53 PM EDT | Special Weather Statement | ILN | Campbell | 52 min |
| Mar 30, 11:13 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason, Robertson | 62 min |
| Mar 30, 11:51 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 54 min |
Nearby
Tornado Warnings in Indiana, 2025Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.